# SDR ASAA2015040711245

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 23,904 hours, 7,137 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Vent
- Part number: 5911232
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 IDG CONTINUED FREQUENT OIL SERVICING.  ACFT GROUNDED.  RAN NR 2 END AT IDLE FOR 10 MIN THEN CHECKED FOR OIL ACCUMULATION FROM DRAIN, NO OIL LEAKS OR ACCUMULATION NOTED.  R & R THE VENT VALVE IAW AMM 24-11-00-700-804, AS REQUESTED.
